melatonin keeping me more awake than before shall i stop it?
shall i stop melatonin ?
i used to be able to sleep at around 2am before and could dream also
but since taking melatonin i cant even dream just lay on bed! :((
i am using a spray which has griffonia and melatonin and i had used it 3 nights already
i do feel more relaxed as anxiety but i feel more awake as sleep
shall i stop melatonin and try a sleeping pattern?? i am sleeping at 10pm now
before i didnt have a sleeping time...please help me cause im getting desperate
You are too young to be taking melatonin. It doesn't usually drop off until a person is older.
If you are having anxiety, you might want to take up something like yoga or get relaxation therapy with biofeedback. An OTC aid you might try would be Rescue Remedy. Back off of caffeine (slowly). Don't use energy drinks. Playing certain video games can be a problem - like the kind where you are being hunted. Start going for walks where you sprint, then walk, then sprint, then walk You want to drain off the adrenaline/cortisol so you can feel better.
Melatonin though it is naturally occurring its long term effects have not been adequately documented. Hence best avoided.You should stop becoming anxious and try to relax. Try to have a warm bath before sleeping. Have a glass of milk or read a book before trying to sleep. Don’t watch TV or do exercise before sleeping. Condition yourself that you can relax and that you can sleep well. Try yoga and meditation they have calming effects. Go for long stress free walks. Also, do exercise in the daytime this promotes good sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.